# SDR UPS04843128

- Difficulty date: August 19, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,252 hours, 48,264 cycles
- Engine: Ge CFM562C
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: SAASK807993X
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, THE AFT PRESSURE BULKHEAD WEB APPROXIMATE 2 INCH CRACK AT RBL 3 STA.1766 FROM INSIDE 60 H0LE.  REPAIRED AFT PRESSURE BULKHEAD WEB 2 INCH CRACK AT STA.1766 RBL 3 IAW SAA SK708-993 DATED 8/26/04, UPS EO DC8-5320-20956 DATED 09/08/04 & 8110-3 DATED 08/25/04.
